MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER
Model Number ADVIA CENTAUR XP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated progesterone (prge) results obtained on three patient samples on an advia centaur xp analyzer.Quality control (qc) recovered acceptably.The customer found failure in the incubation ring loading.Siemens reviewed the instrument data files and the information provided by the customer and found that the pre-light ratio test was failed.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit the cse, inspected the analyzer and replaced the cuvette presence sensor, performed emptying/filling tests of the ring which, passed.Then, the cse, performed daily maintenance and found that in the manifold area of the washing station (wash probe1, wash probe2, wash probe3, and wash probe4), the cuvettes were overflowing and spilling onto the base of the ring and also found overflow in the drains of all reagent probes (reagent probe1, reagent probe2, reagent probe3, reagent probe auxiliary).Further, the cse, disassembled the entire washing station manifold and luminometer to dry the entire path that had liquid spilled from the overflowing cuvettes, performed an analysis of the vacuum circuit, and found an obstruction in pipe 1, which supplies vacuum to the internal waste reservoir, cleared the obstruction, by cleaning pipe 1, the reservoirs lid, and hydraulic connector.Next the cse, performed a daily maintenance which passed and ran qc which was acceptable.Siemens further evaluated the event and concluded that the blockage in the vacuum line leading to improper aspiration of fluids potentially contributed to this event.The customer is operational.The instrument is performing according to specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported that they obtained erroneously elevated progesterone (prge) results on three patient samples on an advia centaur xp analyzer.The erroneous results were reported to the physician(s).The samples were repeated on an alternate advia centaur xp analyzer.The repeat results obtained were consistent with the patient¿s clinical history and considered correct.The repeat results were reported as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated prge results.

Brand Name
ADVIA CENTAUR XP ANALYZER
Common Device Name
ADVIA CENTAUR XP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
registration number: 8020888
chapel lane, swords,
co. dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24763832
Report Number2432235-2026-00087
Device Sequence Number15769886
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public(01)00630414573564
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP ANALYZER
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown